|
Badly approximable vectors in affine subspaces: Jarník-type result
Nikolay Moshchevitin M. V. Lomonosov Moscow State University
Abstract:
Consider irrational affine subspace A⊂Rd of dimension a.
We prove that the set
{ξ=(ξ1,...,ξd)∈A:q1/a⋅max1⩽i⩽d||qξi||→∞,q→∞}
is an α-winning set for every α∈(0,1/2].
Received: 28.10.2011
Citation:
Nikolay Moshchevitin, “Badly approximable vectors in affine subspaces: Jarník-type result”, Chebyshevskii Sb., 12:2 (2011), 77–84
Linking options:
https://www.mathnet.ru/eng/cheb79 https://www.mathnet.ru/eng/cheb/v12/i2/p77
|
Statistics & downloads: |
Abstract page: | 254 | Full-text PDF : | 111 | References: | 45 | First page: | 1 |
|